Alert archive / Colorado / Winter Storm Warnings in 2009
Winter Storm Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Apr 12, 2009, 8:06 AM MDT for 9 counties in Colorado. It was in force for 13 hr. 33 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 12, 2009, 8:06 AM MDT (14:06 UTC)
- Expired
- Apr 12, 2009, 9:05 PM MDT
- In force
- 13 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:30 AM MDT | SNOW 13 | 5 Sse Crestone, CO | STORM TOTAL. 11 INCHES REPORTED AT 0615 AM. ADDITIONAL 2 INCHES BETWEEN 0615 AND 0830 AM MDT. |
| Apr 12, 9:00 AM MDT | SNOW 3.8 | 1 Ene Alamosa, CO | |
| Apr 12, 9:00 AM MDT | SNOW 4 | 2 Wsw Rosita, CO | STORM TOTAL. ADDITIONAL INCH SNOWFALL SINCE 0730 AM MDT. |
| Apr 12, 9:15 AM MDT | SNOW 2.5 | Sw Beulah, CO | SINCE MIDNIGHT. STILL SNOWING. |
| Apr 12, 9:15 AM MDT | SNOW 5 | 6 W Westcliffe, CO | SINCE MIDNIGHT. |
| Apr 12, 9:15 AM MDT | SNOW 18.2 | 1 Sse Crestone, CO | STORM TOTAL. 1.6 INCHES SINCE 0815 AM MDT. |
| Apr 12, 9:27 AM MDT | SNOW 5 | Rosita, CO | |
| Apr 12, 9:31 AM MDT | SNOW 11 | 11 Nne Crestone, CO | |
| Apr 12, 10:16 AM MDT | SNOW 5.3 | 4 Ene Alamosa, CO | |
| Apr 12, 10:30 AM MDT | SNOW 5.5 | 1 Ssw Rye, CO | |
| Apr 12, 10:44 AM MDT | SNOW 11 | 8 S Westcliffe, CO | STORM TOTAL SO FAR. |
| Apr 12, 11:02 AM MDT | SNOW 17 | 5 Sse Crestone, CO | |
| Apr 12, 11:09 AM MDT | SNOW 6.3 | 4 Ene Alamosa, CO | |
| Apr 12, 11:14 AM MDT | SNOW 3 | 1 W Farisita, CO | |
| Apr 12, 11:15 AM MDT | SNOW 23.2 | 1 Sse Crestone, CO | STORM TOTAL THROUGH 1115 AM MDT. NEW SNOW 2.2 INCHES SINCE 1015 AM MDT. |
| Apr 12, 11:59 AM MDT | SNOW 4 | 2 S Cuchara, CO | |
| Apr 12, 12:22 PM MDT | SNOW 8.5 | 2 Wsw Rosita, CO | |
| Apr 12, 12:29 PM MDT | SNOW 21 | 1 Sse Crestone, CO | 3 INCHES/HOUR SNOWFALL RATES FOR PAST 3 HOURS |
| Apr 12, 12:57 PM MDT | SNOW 9.5 | Rosita, CO | |
| Apr 12, 1:08 PM MDT | SNOW 5.5 | Sw Beulah, CO | |
| Apr 12, 1:20 PM MDT | SNOW 6 | La Veta, CO | 4 INCHES ON THE GROUND. 0.50 LIQUID. |
| Apr 12, 1:26 PM MDT | SNOW 7 | Great Sand Dunes, CO | |
| Apr 12, 1:40 PM MDT | SNOW 6.5 | 4 Ene Alamosa, CO | |
| Apr 12, 2:13 PM MDT | SNOW 3.3 | 1 S Beulah, CO | |
| Apr 12, 3:27 PM MDT | SNOW 8 | 2 S Cuchara, CO | |
| Apr 12, 3:28 PM MDT | SNOW 10 | 5 Ese Fort Garland, CO | |
| Apr 12, 3:59 PM MDT | SNOW 6 | 5 Wnw Aguilar, CO | |
| Apr 12, 4:00 PM MDT | SNOW 11 | Se La Veta, CO | CORRECTION TO PREVIOUS ENTRY...11 INCHES OF SNOWFALL FROM 8 AM EASTER SUNDAY TO 4 PM EASTER SUNDAY WITH 6 INCHES OF SNOW FALLING BETWEEN 8 AM AND NOON AND ANOTHER 5 INCHES OF SNOW FALLING FROM NOON TO 4 PM. DEEPEST SNOW DEPTH HAS BEEN 7 INCHES AS OF 4 PM WITH |
| Apr 12, 4:09 PM MDT | SNOW 10 | 3 Ssw Beulah, CO | |
| Apr 12, 5:35 PM MDT | SNOW 3.5 | 2 N Trinidad, CO | |
| Apr 12, 5:35 PM MDT | SNOW 10 | 2 S Cuchara, CO | |
| Apr 12, 8:18 PM MDT | SNOW 7 | 4 Ene Alamosa, CO | 7 INCHES OF SNOW IN 13 HOURS...FROM 2 AM TO 3 PM ON EASTER SUNDAY. TOTAL WATER EQUIVALENT WAS 0.77 INCHES. |
| Apr 12, 8:35 PM MDT | SNOW 12 | 2 S Cuchara, CO | 12 INCHES OF SNOW IN APPROXIMATELY 13.5 HOURS...FROM 5 AM EASTER SUNDAY TO 630 PM EASTER SUNDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 2.1 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 121406 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 806 AM MDT SUN APR 12 2009 COZ073-075-080-122015- /O.UPG.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ /O.NEW.KPUB.WS.W.0011.090412T1406Z-090413T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...BLANCA PEAK...SPANISH PEAKS...GREENHORN MTN 806 AM MDT SUN APR 12 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS IN EFFECT FOR THE WET MOUNTAINS ABOVE 10000 FEET...AND THE SANGRE DE CRISTO RANGE ABOVE 11000 FEET. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH EASTER SUNDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED BY THIS EVENING...WITH LOCAL ACCUMULATIONS OF UP TO 20 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ058-060-072-074-079-081-082-122015- /O.CON.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL...WESTON...RYE... WOODLAND PARK...PIKES PEAK 806 AM MDT SUN APR 12 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE SAWATCH MOUNTAINS AND WESTERN MOSQUITO RANGE ABOVE 11000 FEET...THE WET MOUNTAINS BETWEEN 7000 AND 10000 FEET...THE SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FEET...AND THE PIKES PEAK REGION ABOVE 8000 FEET. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH EASTER SUNDAY AFTERNOON. OVER THE SAWATCH AND MOSQUITO RANGES...TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED. OVER THE EASTERN MOUNTAINS...4 TO 8 INCHES ARE EXPECTED...WITH ACCUMULATIONS OF 6 TO 12 INCHES POSSIBLE LOCALLY ABOVE 9000 FEET ELEVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ ROSE
4 follow-up statements
000 WWUS45 KPUB 121510 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 910 AM MDT SUN APR 12 2009 COZ072-074-079-122115- /O.UPG.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ /O.EXA.KPUB.WS.W.0011.000000T0000Z-090413T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL... WESTON...RYE 910 AM MDT SUN APR 12 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. THIS ADVISORY IS IN EFFECT FOR THE SANGRE DE CRISTO MOUNTAINS AND WET MOUNTAINS ABOVE 8000 FEET. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ073-075-080-122115- /O.CON.KPUB.WS.W.0011.000000T0000Z-090413T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...BLANCA PEAK...SPANISH PEAKS...GREENHORN MTN 910 AM MDT SUN APR 12 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS WARNING IS IN EFFECT FOR THE WET MOUNTAINS ABOVE 10000 FEET...AND THE SANGRE DE CRISTO RANGE ABOVE 11000 FEET. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED BY THIS EVENING...WITH LOCAL ACCUMULATIONS OF UP TO 20 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ078-122115- /O.EXA.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ WET MOUNTAIN VALLEY BELOW 8500 FEET- INCLUDING...SILVER CLIFF...WESTCLIFFE 910 AM MDT SUN APR 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE WET MOUNTAIN VALLEY. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ058-060-081-082-122115- /O.CON.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... WOODLAND PARK...PIKES PEAK 910 AM MDT SUN APR 12 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE SAWATCH MOUNTAINS AND WESTERN MOSQUITO RANGE ABOVE 11000 FEET AND THE PIKES PEAK REGION ABOVE 8000 FEET. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. OVER THE SAWATCH AND MOSQUITO RANGES...TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED. OVER TELLER COUNTY...SNOWFALL OF 4 TO 8 INCHES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
000 WWUS45 KPUB 121731 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1131 AM MDT SUN APR 12 2009 COZ072>075-079-080-122345- /O.CON.KPUB.WS.W.0011.000000T0000Z-090413T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...RYE...GREENHORN MTN 1131 AM MDT SUN APR 12 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE SANGRE DE CRISTO MOUNTAINS AND WET MOUNTAINS ABOVE 8000 FEET. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 10 TO 18 INCHES ARE EXPECTED BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ069>071-122345- /O.EXA.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1131 AM MDT SUN APR 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE SAN LUIS VALLEY. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. TOTAL SNOWFALL OF BETWEEN 5 AND 10 INCHES IS FORECAST BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ058-060-078-081-082-122345- /O.CON.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... SILVER CLIFF...WESTCLIFFE...WOODLAND PARK...PIKES PEAK 1131 AM MDT SUN APR 12 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE SAWATCH MOUNTAINS AND WESTERN MOSQUITO RANGE ABOVE 11000 FEET...THE PIKES PEAK REGION ABOVE 8000 FEET AND THE WET MOUNTAIN VALLEY. SNOW...HEAVY AT TIMES...IS PROJECTED TO CONTINUE THROUGH THIS AFTERNOON. OVER THE SAWATCH AND MOSQUITO RANGES...TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED. OVER TELLER COUNTY...SNOWFALL OF 4 TO 8 INCHES IS EXPECTED. OVER THE WET MOUNTAIN VALLEY...TOTAL SNOWFALL OF 4 TO 10 INCHES IS EXPECTED...WITH LOCALLY HIGHER AMOUNTS NEAR THE EDGE OF THE SANGRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
000 WWUS45 KPUB 122111 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT SUN APR 12 2009 COZ058-060-069>071-078-081-082-122215- /O.CAN.KPUB.WW.Y.0019.000000T0000Z-090413T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY-WET MOUNTAIN VALLEY BELOW 8500 FEET- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- 311 PM MDT SUN APR 12 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER WEATHER ADVISORY. STEADY SNOWFALL HAS ENDED ACROSS THE AREA...ALTHOUGH PERIODS OF RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH THE EVENING. ANY ADDITIONAL SNOW ACCUMULATIONS WILL BE VERY LIGHT. $$ COZ072>075-079-080-130315- /O.EXT.KPUB.WS.W.0011.000000T0000Z-090413T0600Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...RYE...GREENHORN MTN 311 PM MDT SUN APR 12 2009 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS IN EFFECT FOR THE SANGRE DE CRISTO MOUNTAINS AND WET MOUNTAINS ABOVE 8000 FEET. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING...WITH SNOWFALL TAPERING TO FLURRIES BY MIDNIGHT. TOTAL SNOW ACCUMULATIONS OF 10 TO 18 INCHES ARE EXPECTED BY LATE EVENING...MAINLY ABOVE 8000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$
000 WWUS45 KPUB 130305 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 905 PM MDT SUN APR 12 2009 COZ072>075-079-080-130415- /O.CAN.KPUB.WS.W.0011.000000T0000Z-090413T0600Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- 905 PM MDT SUN APR 12 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER STORM WARNING THAT WAS IN EFFECT FOR THE SANGRE DE CRISTO AND WET MOUNTAINS. STEADY SNOWFALL HAS ENDED ACROSS THESE AREAS...ALTHOUGH SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE EVENING. ANY ADDITIONAL SNOW ACCUMULATIONS WILL BE LOCALIZED AND GENERALLY LESS THAN 2 INCHES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Apr 12, 3:57 AM MDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 12, 3:57 AM MDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 357 AM MDT SUN APR 12 2009 .SHORT TERM... (TODAY AND TONIGHT) ...SNOW SHIFTS TO THE EASTERN MOUNTAINS TODAY... MAIN CONCERN TODAY IS THE EFFECT OF THE STORM SYSTEM MOVING THROUGH SRN CO...AND ITS IMPACT ON HOLIDAY TRAVEL AND ACTIVITIES. UPPER LOW IS NOW CENTERED JUST SOUTH OF KALS PER WV IMAGERY...AND WILL CONTINUE TRACKING ACROSS THE NM-CO BORDER THIS MORN AND OK-KS TONIGHT. MID LEVEL WINDS HAVE SHIFTED TO THE E AND NE PER VAD AND REFLECTIVITY SCANS...AND MODERATE TO HEAVY RETURNS NOW NOTED ACROSS THE SANGRES. WILL MAINTAIN CURRENT ADVISORY FOR THE ERN MTS...WITH ACCUMULATIONS OF 8 INCHES OR MORE POSSIBLE TODAY OVR THE HYR ELEVS. LOOKS LIKE A SHOWERY AND COOL DAY ACROSS THE PLAINS. TEMPS WILL LIKELY NOT RISE MUCH DURING THE DAY...WITH HIGHS LIKELY ONLY REACHING THE 40S MOST SPOTS. SNOW LEVELS WILL REMAIN AROUND 6000 TO 6500 FEET...AND COULD EVEN SEE SOME SNOW SHOWERS MIXED IN FOR THE LOWER ELEVS. MAIN CONCERN THIS AFTERNOON AND EVE WILL BE OVR THE RATON MESA AND ESPECIALLY THE PALMER DVD AND MONUMENT HILL...AS THE SYSTEM WINDS UP TO THE E...AND NRLY WINDS INCREASE IN THE LOW LEVELS. H7 WINDS OVR THE PALMER DVD ARE PROGGED AT 40-50 KTS LATE THIS AFTERNOON AND EVE...BUT AT THIS TIME IT APPEARS THAT THE SFC WINDS SHOULD STAY GENERALLY UNDER 20 KTS. HOWEVER...IT IS NOT UNCOMMON FOR AN INTENSIFYING SYSTEM TO OUR S TO RESULT IN SOME GUSTY SFC WINDS OVR THE DVD...AND COMBINED WITH SOME HEAVY WET SNOW THERE IS SOME CONCERN FOR REDUCED VSBY AND HAZARDOUS DRIVING CONDITIONS LATER TODAY AND THIS EVE. NAM QPF APPEARS TO BE MUCH OVERDONE...BUT EVEN A SMALL AMT OF SNOW COULD BE PROBLEMATIC IF THE WINDS PICK UP. STORM WILL BEGIN PULLING AWAY LATE TONIGHT...WITH SOME LINGERING SHWRS ESPECIALLY OVR THE ERN MTS AND FAR SERN PLAINS THRU TONIGHT. DEPENDING ON PERSISTENCE OF SHWRS OVER THE ERN RANGES...MAY HAVE TO EXTEND THE ADVISORY AT SOME POINT TODAY FOR THE EVENING HOURS. CENTRAL MTS AND SAN LUIS VALLEY WILL BEGIN TO CLEAR OUT LATER TONIGHT WHILE THE PLAINS REMAIN CLOUDY THROUGH EARLY MON MORN. ROSE .LONG TERM... (MONDAY THROUGH SATURDAY) MON MORNING THE UPR LOW WL BE OVR ERN KS AND THERE COULD STILL BE SOME WRAP-AROUND PCPN OVR THE FAR SE CO PLAINS...BUT BY AFTERNOON AN UPR RIDGE WL BE BUILDING OVR THE AREA AND IT LOOKS LIKE ALL AREAS SHOULD BE DRY WITH TEMPS WARMING TO AROUND NORMAL. THE UPR RIDGE SHIFTS E ON TUESDAY AS A NEW UPR TROF MOVES OVR THE PACIFIC NW. THE FIRST HALF OF TUE SHOULD BE DRY...BUT IN THE AFTERNOON WE COULD SEE SOME SHOWERS DEVELOP OVR AND NR THE MTS. TUE NIGHT AN UPR LOW MOVES INTO NRN NV...AND THEN MOVES INTO CENTRAL UT BY WED EVENING. AS THIS SYSTEM GETS CLOSER TO THE AREA...PCPN WL INCREASE OVR WRN PORTIONS OF THE FORECAST AREA. OVR ERN AREAS THE WEA SHOULD GENERALLY BE DRY ALTHOUGH CANNOT RULE OUT AN ISOLD SHOWERS...WITH TEMPS ABOVE NORMAL WED. THU THE UPR LOW WL BE OVR CO. THE GFS HAS IT OVR NRN CO...WHILE THE ECMWF IS A LITTLE SLOWER AND FARTHER SOUTH...TAKING THE LOW ALONG THE SRN CO BORDER. SHOULD SEE GOOD CHANCES FOR PCPN OVR THE MTS AND HIGH VALLEYS...WITH LESSER CHANCES OVR MOST OF THE SE PLAINS. TEMPS WL BE COOLER WITH THIS SYSTEM...THE GFS IS SHOWING H7 TEMPS RANGING FROM -2 TO -9C. WL PROBABLY SEE SOME SIGNIFICANT SNOW ACCUMULATIONS ALONG THE CONTINENTAL DVD. THE LOW IS THEN FORECAST TO STALL OVR CO THRU AT LEAST FRI NIGHT...ALTHOUGH THERE IS SOME UNCERTAINTY. THE GFS FINALLY MOVES THE LOW OUT OF THE STATE ON SAT...WHILE THE ECMWF KEEPS IT OVR CO THRU SAT. EITHER WAY THE WEA SHOULD REMAIN UNSETTLE THE LAST PART OF THE WEEK AND INTO THE WEEKEND. WL LEAVE THE THU NIGHT THRU SAT FORECAST FOR PCPN AS IS FOR NOW. && .AVIATION... IFR CONDITIONS LIKELY AT TIMES TODAY FOR ALL TAF SITES...AS NUMEROUS SHOWERS CONTINUE THROUGH THE DAY AND INTO EARLY EVENING. LOW IFR POSSIBLE AT KCOS AND KALS ESPECIALLY AS RAIN AND SNOW SHWRS CONTINUE. CLEARING WILL OCCUR FROM W TO E THIS EVE...WITH THE SAN LUIS VALLEY AND CENTRAL MTS SEEING SOME CLEARING FIRST...THEN GRADUAL CLEARING OVR THE PLAINS THROUGH EARLY MON MORNING. HEAVIEST SHWRS ARE EXPECTED OVR THE EASTERN MTN RANGES AND THE PALMER DVD AND RATON MESA THROUGH TODAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ072>075-079>082. WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ058- 060. WINTER STORM WARNING UNTIL 6 AM MDT EARLY THIS MORNING FOR COZ066-068. && 44/28
Hazardous weather outlook, Apr 12, 5:59 AM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 559 AM MDT SUN APR 12 2009 COZ058>089-093>099-131200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 559 AM MDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT MODERATE TO HEAVY SNOW WILL CONTINUE TODAY OVER THE MOUNTAINS. UP TO SIX INCHES OF NEW SNOW ACCUMULATION WILL BE POSSIBLE OVER THE CENTRAL MOUNTAINS...AND 4 TO 8 INCHES OVER THE EASTERN MOUNTAINS ABOVE 7500 FEET ELEVATION BY THIS EVENING. TRAVEL OVER THE PASSES MAY BE DIFFICULT TODAY. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ELSEWHERE ABOVE 6500 FEET ELEVATION. OVER THE PALMER DIVIDE AND HIGHER ELEVATIONS OF NORTHERN EL PASO COUNTY...SOME HEAVY WIND DRIVEN SNOW OR RAIN MIXED WITH SNOW MAY OCCUR LATER THIS AFTERNOON OR EARLY EVENING. THIS MAY RESULT IN POOR VISIBILITY AT TIMES OVER THE NORTHERN INTERSTATE 25 CORRIDOR AND MONUMENT HILL...AND OVER PORTIONS OF HIGHWAY 24 EAST TO CALHAN AND RAMAH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TUESDAY NIGHT AND INTO MIDDAY WEDNESDAY SOME LIGHT TO MODERATE SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE CENTRAL AND SOUTHWEST MOUNTAINS. WEDNESDAY AFTERNOON AND EARLY EVENING THERE COULD BE A FEW THUNDERSTORMS OVER THE SOUTHEAST PLAINS...WITH THE MAIN THREAT BEING CLOUD TO GROUND LIGHTNING. THE REST OF THE MOUNTAINS WILL SEE SOME LIGHT SNOW ACCUMULATIONS ON WEDNESDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OVER THE STATE THURSDAY AND IS EXPECTED TO REMAIN OVER THE AREA INTO SATURDAY. THIS SYSTEM WILL BRING SNOW ACCUMULATIONS TO THE MOUNTAINS AND HIGH VALLEYS...BUT IT IS TO EARLY TO KNOW HOW MUCH WILL FALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT FOR ELEVATIONS ABOVE 6500 FEET. 44/28
In the hours before
Local storm report, Apr 12, 7:15 AM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
715 AM MDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM SNOW 6 E MONUMENT 39.10N 104.76W
04/12/2009 M4.5 INCH EL PASO CO TRAINED SPOTTER
SNOWFALL SINCE MIDNIGHT
&&Local storm report, Apr 12, 7:23 AM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
723 AM MDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM SNOW 5 WNW AGUILAR 37.42N 104.74W
04/12/2009 M3.0 INCH HUERFANO CO TRAINED SPOTTER
&&
RMGLocal storm report, Apr 12, 7:24 AM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
724 AM MDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
04/12/2009 M2.0 INCH EL PASO CO TRAINED SPOTTER
STILL SNOWING
&&Local storm report, Apr 12, 7:37 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
737 AM MDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM SNOW 5 WSW WALSENBURG 37.60N 104.86W
04/12/2009 M2.0 INCH HUERFANO CO TRAINED SPOTTER
0735 AM SNOW 2 WSW ROSITA 38.09N 105.36W
04/12/2009 M3.0 INCH CUSTER CO TRAINED SPOTTER
&&
RMGLocal storm report, Apr 12, 7:39 AM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
739 AM MDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM SNOW 1 SSE CRESTONE 37.98N 105.69W
04/12/2009 M14.8 INCH SAGUACHE CO TRAINED SPOTTER
2.2 INCHES FELL SINCE 6 AM. STILL SNOWING
&&Local storm report, Apr 12, 7:53 AM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
753 AM MDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM SNOW 1 W ANTONITO 37.08N 106.03W
04/12/2009 E1.0 INCH CONEJOS CO TRAINED SPOTTER
&&Nearby
Winter Storm Warnings in Colorado, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.